spotting on zoladex and tamoxifen

Hi Everyone

Thanks for taking the time to read this. I have been on Zoladex and Tam since February this year and have been period free. Ofter going to the toilet this morning i noticed a small amount of blood in the pan and when i wiped myself (sorry to much info) There has been a small amount of spotting on my pants. Anyone else experienced this and if so what did you do.

Many thanks again

F
X

just bumping this up

Thanks

F
X

Hi Fuzzyface

Sorry you haven’t had any replies as yet, if you wish to speak to one of our specialist nurses about this please feel free to call on 0808 800 6000, the line is open again in the morning at 9am-5pm and Saturday 9am-2pm.

Best wishes
Lucy

Hi been on Tam since July and Zoladex just had 3rd injection have noticed that each time and couple of day after injection I get spotting which is very watery at this time I also feel very dry (hope that makes sense) down below. I am due back to clinic beg Jan so just making a note of it at the moment. It will be interesting to see if anyone else had the same.

Karen

XXX

Been to the docs this morning with that very problem, except that as well as the ‘show’ I actually feel as if I am going to have a period although I haven’t had one for a year. Am just on Tamoxifen. Am going back to docs in week for an internal and to update him as to whether or not this turns into a proper period. After that may have to have a scan and/or hysteroscopy depending on what he finds.

Normski x